OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.40 (2008) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3334

Title: A Criterion for the Stochasticity of Matrices with Specified Order Relations
Authors: Bortolussi, Luca
Sgarro, Andrea
Keywords: Stochastic Matrices
Linear Programming
Separating Hyperplanes
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Citation: Luca Bortolussi, Andrea Sgarro, "A Criterion for the Stochasticity of Matrices with Specified Order Relations", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 55-64.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: We tackle the following problem: can one replace a real matrix by a stochastic matrix without altering the order relations between entries? We state a general criterion and a convenient necessary condition. The motivation for this work resides in applications to DNA word design.
Description: pp. 55-64
URI: http://hdl.handle.net/10077/3334
ISSN: 00494704
MS Classification 2000: 15A51
90C05
15A51
90C05
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:

File Description SizeFormat
04Bortolussi_Sgarro.pdf127.21 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.